# SDR AALA202108239647

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 22,544 hours, 6,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11C MISSING ENTIRE LIGHT ASSEMBLY FOR RED EMERGENCY AISLE LIGHT. REMOVED AND REPLACED 11C VIDEO SCREEN HOUSING WITH EMERGENCY LIGHT MOUNTING PER CMM 25-26-09. INSTALLED NEW RED LED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-19.
